I recently gain weight 15 kg (30 pounds), I have been weakening up during night and eating, totally not me cause I was always skinny. Now I am fat.
I am diagnozed bipolar depression and this weight gain thing begin with this combo of meds: venlaflaxine, klonopin, lamictal, tritico and concerta. Besides all, I am still so depressed, so the meds are not helping.
I am thinking to switch on this combo: lamictal, wellbutrin, effexor, tritico and concerta.
Anyone knows more about this. I made this combo by reading the forum and eliminating weight gain meds, and introduce less weight gain meds but with same aim to treat.
Please help, I need advice.
I can relate to what you are saying. I wish i had some great answer for you but I don't, I just wanted you to know that you are not alone. I'm on Abilify, Venlafaxine plus others and i was doing fine with my weight. Then they added Topomax (topamax) for my migraines and its supposed to do the opposite of gaining weight, however i have ballooned up in one week 23 pounds in just my belly, like I am 6-7 months pregnant. I'm in a lot of pain from the weight gain so fast.
If you ever want to write back an forth i would love too. My email is: ***@****
I am bipolar1 and take 9 meds. I have had to change my antidepressant several times because they stop working. Depression can cause weight gain. may be as simple as needing a new antidepressant. Meds affect us all differently and wt gain is common for psychotropic meds.
just started looking into effects of stopping Abillify, because of weight gain 30 lbs. in a matter of months, but did not realize a recent addition of Toprimax could have caused the last recent 10 lbs. I stopped taking the Abilify this
morning and continued with the Toprimax thinking it would be helping with the weight gain. GREAT! Don't Drs. know part of the depression and Anxiety are caused by large weight gains!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.